# SDR SWAA2023101803631

- Difficulty date: September 24, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A HOLE PROBE INSPECTION PER E/A TTG8Q00NJTYG ( STEP 15) FOUND EXISTING OPEN HOLE HAS A CRACK INDICATION. 6' AFT OF STA 1040 ON STRINGER 23R. 5TH OPEN HOLE FROM FWD END. SEE PICTURE<[01] WHILE ACCOMPLISHING A HOLE PROBE INSPECTION PER E/A TTG8Q00NJTYG ( STEP 15) FOUND EXISTING OPEN HOLE HAS A CRACK INDICATION. 6' AFT OF STA 1040 ON STRINGER 23R. 5TH OPEN HOLE FROM FWD END. (CRACK INDICATION IS ON THE OUTER SKIN HOLE);[02] REPAIR ACCOMPLISHED PER EA 23-153-02853-WIP3.;[03] 2. JOSHUA PHIPPS (TECHNICIAN); 01-OCT-2023 09:29 UTC REPAIR ACCOMPLISHED PER EA 23-153-02853-WIP3. INSPECTED.
